# SDR AALA20130416003

- Difficulty date: April 14, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 46,753 hours, 6,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 30 CENTER BIN ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 30 CENTER BIN ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
